# SDR MWEA020315

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5911448509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STATION 352 LONGERON 28 RIGHT TO LONGERON 29 LEFT.  FABRICATED AND INSTALLED SPLICE.
